# SDR CALA2013111192769

- Difficulty date: November 9, 2013
- Submitted: November 27, 2013
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 59,645 hours, 6,899 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tension Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK STATION 1120 TENSION TIE TWO EACH FASTENER HOLE FOUND CRACK AT FWD CHANNEL AT 6 O'CLOCK POSITION, APPROXIMATELY 0.060 & 0.020 LENGTH.  MAIN DECK STATION 1120 LT FWD & AFT TENSION TIE FASTENER CRACKED REPAIRED IAW SRM 53-40-30 FIG 202 REPAIR 1 & REPAIR DATA MARKED IAW UAL GNMM 1-0-1-7.
